Mathematische Annalen

, Volume 272, Issue 3, pp 369–384 | Cite as

Smooth rational curves on Enriques surfaces

  • F. Cossec
  • I. Dolgachev


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Artin, M.: Algebrization of formal moduli. I. Collection of Math. Papers in Honor of K. Kodaira, pp. 21–71. Tokyo: Univ. of Tokyo Press 1970Google Scholar
  2. 2.
    Artin, M.: Versal deformations and algebraic stacks. Invent. Math.27, 165–189 (1974)Google Scholar
  3. 3.
    Barth, W., Peters, C.: Automorphisms of Enriques surfaces. Invent. Math.73, 383–411 (1983)Google Scholar
  4. 4.
    Bombieri, E., Mumford, D.: Enriques' classification of surfaces in charp. II. Collection of Papers dedicated to K. Kodaira, pp. 23–42. Cambridge: Cambridge University Press 1977Google Scholar
  5. 5.
    Bourbaki, N.: Groupes et algèbres de Lie. Chaps. 4–6. Paris: Hermann 1968Google Scholar
  6. 6.
    Coble, A.: Algebraic geometry and theta functions. Amer. Math. Soc. Coll. Publ., Vol. 10. Providence 1929Google Scholar
  7. 7.
    Coble, A.: The ten nodes of the rational sextic and of the Cayley symmetroid. Am. J. Math.41, 243–265 (1919)Google Scholar
  8. 8.
    Cossec, F.: On the Picard group of Enriques surfaces. Math. Ann. (to appear)Google Scholar
  9. 9.
    Dolgachev, I.: Weyl groups and Cremona transformations. Proc. Symp. Pure Math., Am. Math. Soc.40, Part 1, 283–294 (1983)Google Scholar
  10. 10.
    Dolgachev, I.: On automorphisms of Enriques surfaces. Invent Math.76, 163–177 (1984)Google Scholar
  11. 11.
    Horikawa, E.: On the periods of Enriques surfaces. I. Math. Ann.234, 73–108 (1978)Google Scholar
  12. 12.
    Hudson, H.: The Cremona transformations of a certain plane sextic. Proc. London Math. Soc., Ser. 2,15, 385–403 (1916/17)Google Scholar
  13. 13.
    Lang, W.: On Enriques surfaces in characteristic p. I. Math. Ann.265, 45–65 (1983)Google Scholar
  14. 14.
    Mumford, D.: Enriques' classification of surfaces in char p. I. In: Global analysis. pp. 325–339. Princeton: Princeton University Press 1969Google Scholar
  15. 15.
    Namikawa, Y.: Periods of Enriques surfaces (preprint)Google Scholar
  16. 16.
    Piatecky-Shapiro, I., Shafarevich, I.: A Torelli theorem for algebraic surfaces of type K3. Izv. Akad. Nauk SSSR, Ser. Math.35, 530–572 (1971) [Engl. Transl.: Math. USSR-Izv.5, 547–588 (1971)]Google Scholar
  17. 17.
    Popp, H.: Moduli theory and classification theory of algebraic varieties. Lect. Notes Math. 620. Berlin, Heidelberg, New York: Springer 1977Google Scholar
  18. 18.
    Vinberg, E.: Some discrete groups in Lobacevskii spaces. In: Discrete subgroups of Lie groups, pp. 323–348. Oxford: Oxford University Press 1975Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • F. Cossec
    • 1
  • I. Dolgachev
    • 1
  1. 1.Department of MathematicsUniversity of MichiganAnn ArborUSA

Personalised recommendations